# SDR CA010108003

- Difficulty date: December 28, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 18,718 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Part number: 8400105
- Condition: Deteriorated
- Location: Actuator
- Component: Landing Gear, 8900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE NLG DRAG STRUT ACTUATOR ROD END BEARING WAS FOUND TO HAVE EXCESSIVE PLAY. THE SPHERICAL BEARING P/N 8418-1 ON ROD END P/N 8411-3 IS FITTED WITH A FIBER (NO LUBRICATION REQUIRED) TYPE OF BUSHING ON THE INNER BORE OF THE BEARING. THIS FIBER BUSHING HAD DETERIORATED, CAUSING THE EXCESSIVE PLAY NOTED DURING INSPECTION. THE ACTUATOR ASSEMBLY WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
